ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

.

DOI: 10.23671/VNC.2014.3.10229

Error inequalities for some new quadrature formulas with weight involving \(n\) knots and the \(L_p\)-norm of the \(m\)-th derivative on time scales

Dung P. T.  , Chung N. T. , Huy V. N.
Vladikavkaz Mathematical Journal 2014. Vol. 16. Issue 3.
Abstract:
In this paper we  generalize the Ostrowski inequality on time scales for \(n\) points and the \(L_p\) norm of \(m\)-th derivative, where \(m, n \in \mathbb N\) and \(p \in [1,+\infty].\)
Keywords: error inequalities, \(n\) knots, time scales
Language: English Download the full text  
For citation: Dung P. T. , Chung N. T., Huy V. N. Error inequalities for some new quadrature formulas with weight involving \(n\) knots and the \(L_p\)-norm of the \(m\)-th derivative on time scales // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 16, no. 3, pp. 9-21. DOI 10.23671/VNC.2014.3.10229
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
1999-2022